# SDR GAIA01003OP

- Difficulty date: January 4, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

FLT 1735 - BNA-FWA - THE CREW REPORTED THAT THE AIRPLANE VIBRATES AND TE CONTROL WHEEL HARD TO TURN AS IF MAYBE A FLIGHT CONTROL IS OUT OF ADJUSTMENT.  IT TAKES TWO UNITS OF RUDDER TRIM TO STRAIGHTEN THE PLANE IN LEVEL FLIGHT.  THE AIRCRAFT MADE A SAFE LANDING IN FWA.  MAINTENANCE INSPECTED AND OPERATED ALL FLIGHT CONTROLS.  NO DEFECTS NOTED.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
